RUS
ENG
Full version
JOURNALS
// Teoreticheskaya i Matematicheskaya Fizika
// Archive
TMF,
2000
Volume 123,
Number 2,
Pages
182–188
(Mi tmf596)
Supersymmetric integrable systems from geodesic flows on superconformal groups
C. Devchand
a
,
J. Schiff
b
a
Max Planck Institute for Mathematics
b
Bar-Ilan University
Abstract:
We discuss the possible relation between geodesic flow, integrability, and supersymmetry, using fermionic extensions of the KdV equation and the recently introduced supersymmetrization of the Camassa–Holm equation as illustrative examples.
DOI:
10.4213/tmf596
Fulltext:
PDF file (179 kB)
References
English version:
Theoretical and Mathematical Physics, 2000,
123
:2,
563–568
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025